# SDR FDEA202205251295

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Part number: 313T338069
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

NO.2 PYLON HYD BAY, AFT BLKHD HAS CRACKED CLIP REMOVED & REPLACED NO.2 PYLON HYDRAULIC BAY, AFT BULKHEAD CLIP IAW BAC DWG   313T2303, SHEET 161, REV -
